3 doctors weighed in:

I had a UTI &took a antibiotic but my abdomen stll feels odd. What show I do now?

3 doctors weighed in
Dr. John Leander Po
Internal Medicine - Infectious Disease
1 doctor agrees

In brief: See your doctor-

See your doctor- they will ask you several questions to focus in to the most likely cause of your abdomen feeling odd.
If your abdomen feels tender, and you started to have brown, watery diarrhea, then you should see your doctor- you might be developing a problem called c. Difficile colitis.

In brief: See your doctor-

See your doctor- they will ask you several questions to focus in to the most likely cause of your abdomen feeling odd.
If your abdomen feels tender, and you started to have brown, watery diarrhea, then you should see your doctor- you might be developing a problem called c. Difficile colitis.
Dr. John Leander Po
Dr. John Leander Po
Thank
Dr. JUDY WASHINGTON
Family Medicine
1 doctor agrees

In brief: Get evaluted

You may need to have a urine culture to see if you still have an infection.
It is not recommended if it is an uncomplicated infection. You should see your doctor.

In brief: Get evaluted

You may need to have a urine culture to see if you still have an infection.
It is not recommended if it is an uncomplicated infection. You should see your doctor.
Dr. JUDY WASHINGTON
Dr. JUDY WASHINGTON
Thank
Get help from a real doctor now
Dr. Marsha Davis
Board Certified, Internal Medicine
24 years in practice
67M people helped
Continue
108,000 doctors available
Read more answers from doctors